# SDR HEEA086589

- Difficulty date: May 12, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N2270G
- Make and model: Bell 206B-3
- Aircraft serial: 3610
- Aircraft time: 16,107 hours
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Filter
- Condition: Failed
- Location: Fuel System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TORQUE DROPPED TO 50 PERCENT, N1 DROPPED, PILOT LOWERED COLLECTIVE AND ALL RETURNED TO NORMAL. REPLACED FUEL SYSTEM COMPONENTS:  F/C, GOVERNOR, FUEL NOZZLE AND FUEL FILTER.
